# SDR ASAA2017030720076

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 40,847 hours, 11,973 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Flight Deck
- Part time: 40,848 hours, 11,972 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TAXI OUT WITH SELECTOR OF ANTI-ICE NR 1 ENGINE DID NOT LIGHT, NR 2 DID LIGHT. EGT SOGS RISE.  CHECKED LIGHTS BUT PANEL DOESN'T HAVE POWER. CIRCUIT BREAKER TRIPPED. ANTI-ICE WING PANEL ALSO LACKS POWER.  ACFT GROUNDED. FOUND ENGINE AND WING ANTI-ICE PANEL HAD SHORTED CONTACTS INTERMITTENTLY ON SOCKETS FOR LEFT WING-ANTI ICE VALVE OPEN LIGHT.  REPLACED THE PANEL DURING OPS CHECK IAW AMM 30-11-41-710-801. TURNING WING ANTI-ICE VALVE ON CAUSES THE CIRCUIT BREAKER FOR ENGINE 1 ENGINE WING CONTROL ON P18-3 A6 TO TRIP.  VERIFIED SHORT ISOLATED TO NR 1 ENGINE MW0311 WIRE HARNESS COMMON TO GROUND WING TAI TEMP SOLENOID VALVE. REPLACED THE WIRE HARNESS MW 0311 IAW AMM 73-21-06-400-802-F00. OPS NORMAL. THE CIRCUIT BREAKER REMAINS CLOSED.
